# SDR SWAA2024101435443

- Difficulty date: September 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BETWEEN STA767 TO STA867 AND RBL21 WL156 AFT CARGO COMPARTMENT 2024-559000<[01] REPLACED SHIELD WEB LOCATED BETWEEN STA767 TO STA867 AND RBL21 WL156 AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A0081 SHEET 46 REV.- AND DWG 146A8123 SHEET 16 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1  REPLACED ANGLE SUPPORT LOCATED BETWEEN STA767 TO STA867 AND RBL21 WL156 AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A0081 SHEET 46 REV.- AND DWG 146A8123 SHEET 16 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE SUPPORT LOCATED BETWEEN STA767 TO STA867 AND RBL21 WL156 AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A0081 SHEET 46 REV.- AND DWG 146A8123 SHEET 16 REV.-    SEE INDIVIDUAL SIGN OFF BELOW
